MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STAT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GAS ANALYZER

NOVA BIOMEDICAL CORP. STAT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GAS ANALYZER
Model Number 57400
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint sample has not returned to nova as of yet; therefore, an evaluation of the device could not be performed.Further investigation is being completed and supplemental report will be submitted upon completion.
 
Event or Problem Description
The customer reported discrepant patient results.A test was run on june 11th on the prime plus sn: (b)(4) and reported high creatinine results utilizing bun/ creat card lot: 21130038.The patients did not have the scheduled procedures based on the results since the values were questioned by the physician.There was no patient harm or medical intervention.
 
Additional Manufacturer Narrative
Udi: (b)(4).The customer reported high results for creatinine while running a patient sample on a prime plus analyzer, serial number (b)(6) with bun/ creat card lot 21130038.This event occurred on (b)(6) 2021.As per customer, there was no patient harm or medical intervention.The database for primeplus sn (b)(6) was reviewed and the ph millivolt readings for calibrator a and c yielded values consistent with a pack without creatinine which occurred after the installation of calibrator pack pn 57833, lot 21083038.Therefore, the erroneously high creatinine patient results were most likely caused by an improperly spiked calibrator pack.Device history records (dhr) reviews for primeplus analyzer (b)(6), prime plus calibrator with bun/crea lot 21083038 & prime plus auto qc cartridge lot 20175013 were performed by the quality control manager.The review included an assessment of the production, testing and release of the analyzer, the calibrator pack, and the qc cartridge.No abnormalities were observed.The dhr confirms that the released products met all specifications.Qa searched the capa/ nir database and found no previous reports for primeplus analyzer (b)(6), prime plus calibrator with bun/crea lot 21083038 & prime plus auto qc cartridge lot 20175013.Based on the outcome of this investigation, no corrective and preventative action (capa) is required as the root cause was determined to be most likely due user error.It will be communicated to customer on the cause of the issue and how to properly spike a calibrator pack.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
STAT PROFILE PRIME PLUS ANALYZER SYSTEM
Common Device Name
BLOOD GAS ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 9141
MDR Report Key12136057
Report Number1219029-2021-00027
Device Sequence Number14319926
Product Code CHL
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193246
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number57400
Device Catalogue Number57400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer06/11/2021
06/11/2021
09/07/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/02/2021
08/31/2021
09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1